# SDR IPXA2015082592706

- Difficulty date: August 24, 2015
- Submitted: August 26, 2015
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 76,668 hours, 14,904 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ESCAPE SLIDE CAME LOOSE FROM CONTAINER DURING REMOVAL.  RESECURED L1 ESCAPE SLIDE IN CONTAINER IAW AMM 25-61-15.
